Faculty Publications

Title

On the size of the wild set

Document Type

Article

Journal/Book/Conference Title

Canadian Journal of Mathematics

Volume

57

Issue

1

First Page

180

Last Page

203

Abstract

To every pair of algebraic number fields with isomorphic Witt rings one can associate a number, called the minimum number of wild primes. Earlier investigations have established lower bounds for this number. In this paper an analysis is presented that expresses the minimum number of wild primes in terms of the number of wild dyadic primes. This formula not only gives immediate upper bounds, but can be considered to be an exact formula for the minimum number of wild primes. © Canadian Mathematical Society 2005.

Original Publication Date

1-1-2005

DOI of published version

10.4153/CJM-2005-008-6

Share

COinS